Taking a diuretic cause muscle pain ??

Home > Groups > Diuretic Therapy and Muscle Aches > Taking a diuretic cause muscle pain ??
  • is there any connection between taking a diuretic and experiencing muscle
    pain? I've been on one for years and years, but my experience tells me that
    any drug can cause a reaction AT ANY TIME. Doesn't matter how long ( or short )
    a person has been on a drug.
    Has anyone else gone thru this???

    Question created 1 year 2 months ago

Answers

  • Diuretics cause loss of water and electrolytes, especially potassium, which causes muscle weakness and pain. Make sure you compensate for that loss with adequate intake, or you may resort to potassium-sparing diuretics if ur health condition allows. Check also your uric acid the accumulation of which causes joint pains.
    Dr Hana Fayyad, pediatrician( Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation).

    0 likes -

    asked 1 year 2 months ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes